# SDR DL72S953081

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Cracked
- Location: Nr 2 S-Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND CRACK IN SKIN INSIDE NR 2 ENG INLET S-DUCT.  REPAIRED PER SRM 54-10-3 FIG 13.
